# SDR SWIA201333637

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 24,498 hours, 20,500 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE CARGO WARNING MESSAGE, MESSAGE CLEARED AFTER CARGO BOTTLES WERE DISCHARGED.  AFTER LANDING FIRE CREWS CHECKED THE CARGO COMPARTMENT.  THERE WAS NO EVIDENCE OF SMOKE OR FIRE.  RAN ACFT WITH CREW, OPERATED SYSTEMS.  NO EVIDENCE OF SMOKE DETECTED.  REPLACED CARGO SMOKE DETECTORS. GROUND OPS CHECKS, GOOD IAW AMM.
